I take many medications all day long, among them, met 850/3x a day; Januvia 1x/day amaryl 2 x a day…two Hi bp meds, an allergy pill, water pill, and pain pill for arthritis. Some of these say take only with food…and up until this winter I was really good at taking them with yogurt or toast or breakfast.
But, I’ve slipped up, and on those times, I manage to eat after I take them, within an hour or so.
However, again, I have been vomiting when I don’t eat within that hour frame. It doesn’t have to be AM meds, it can be night time meds. I’ve had tests done, and nothing is there that should cause it, except not eating WITH the meds. Yet sometimes this just isn’t possible.
It’s getting rather frustrating, embarrassing, and just plain sickening, too. Any ideas on what could be the problem. I’m working with a new doc, and won’t see her until April…I hate to nag at them constantly, but this has never happened with meds of any kind before.
I’m fed up!